# SDR IPXA2024110254598

- Difficulty date: October 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U77125
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, STRINGER CRACK, AFT SIDE OF STA 1740 S-13R. (REPAIR) REPAIR DAMAGE AREA I.A.W. UPS EO-91714-REQ1 REV.1. JOB COMPLETED AND ATTACHMENTS ARE UPLOADED.
